MathSciNet Relay Station
MathSciNet bibliographic data
MR2651626 90B05
Hu, Fei; Liu, Dongyi Optimal replenishment policy for the EPQ model with permissible delay in payments and allowable shortages. Appl. Math. Model. 34 (2010), no. 10, 3108–3117.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement